Wydział Matematyki i Informatyki UJ - lista publikacji

2401-2600 z 4037.

2007

1636.
Zofia Denkowska, Maciej Denkowski
Fonctions et Ensembles Analytiques, (2007), "Ensembles Sous-analytiques à la Polonaise", HERMANN, éditeurs des sciences et des arts depuis
1630.
Optimal Control of a Viscoelastic Contact Problem Described by an Evolution Hemivariational Inequality, (2007), "Frontiers in Optimization and Control", The Hong Kong Polytechnic University
1621.
1618.
1614.
Daniele Gardy, Herve Fournier, Antoine Genitrini, Marek Zaionc
1602.
Per Ahag, Rafał Czyż, Pham Hoang Hiep
Concerning the energy class $E_p$, ANN POL MATH vol. 91 no. 2-3 (2007), 119-130
1601.
Per Ahag, Rafał Czyż
Continuous pluriharmonic boundary values, ANN POL MATH vol. 91 no. 2-3 (2007), 99-117
1600.
Per Ahag, Rafał Czyż
On the Cegrell classes, MATH Z vol. 256 no. 2 (2007), 243--264
1599.
Antoni Leon Dawidowicz, Najemedin Haribash, Anna Poskrobko, N.Haribash
1598.
On the Avez method and its generalizations, (POLISH) MAT. STOSOW. no. 8(49) (2007), 46--55
1596.
Antoni Leon Dawidowicz, Anna Poskrobko
Asymptotic Properties of Von Foerster-Lasota Equation in L(P;R)^(0;1) Space, INTERNATIONAL JOURNAL OF TOMOGRAPHY AND STATISTICS (2007), 138-146
1591.
Cegrell classes on compact Kähler manifolds, ANN. POLON. MATH. 91 (2007), no. 2-3, 179--195
1590.
Sławomir Dinew, M.Buhmann
Limits of radial basis function interpolants, COMMUN. PURE APPL. ANAL. 6 (2007), no. 3, 569--585
1583.
1582.
Marek Jarnicki, Peter Pflug
A general cross theorem with singularities, ANALYSIS (MUNICH) vol. 27 (2007), 181-212
1578.
Piotr Kobak, P.Z.Kobak
1574.
1565.
Some natural operations on functions, DEMONSTRATIO MATH. 40 (2007), no. 3, 745-749
1563.
Włodzimierz Mikulski, M.Doupovec
Some geometric constructions of second order connections, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 15-22
1562.
Generalized Weil functors on affine bundles, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 91-99
1561.
1559.
Second order nonholonomic connections from second order nonholonomic ones, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 101-106
1557.
1556.
1553.
On infinitesimal automorphisms of foliated manifolds, ANN. POLON. MATH. 92 (2007), no. 1, 1-12
1552.
1551.
1548.
1544.
Wolf Barth, Sławomir Rams
Cusps and codes, MATH NACHR vol. 280 (2007), 50-59
1540.
Zoltan Sebestyén, Jan Stochel
1539.
q-positive definiteness and related operators, J. MATH. ANAL. APPL. 329 (2007), 987–997
1538.
1537.
Franciszek Hugon Szafraniec, S.Hassi,Z.Sebestyén,H.S.V.deSnoo
1536.
Zastosowanie krzywych eliptycznych w teorii liczb, W NAUKA I BIZNES: INNOWACYJNE PROJEKTY DOKTORANTÓW UJ, CITTRU, KRAKÓW (2007), 165-167
1532.
Asymptotic values of polynomial mappings of the real plane., TOPOLOGY APPL. 154 (2007), no. 2, 443--448.
1530.
Piotr Oprocha, Paweł Wilczyński
Distributional chaos via isolating segments, DISCRETE CONTIN. DYN. SYST. SER. B 20 (2007), no 2, 347--356 (electronic)
1529.
1528.
Piotr Oprocha, Paweł Wilczyński
Shift spaces and distributional chaos, CHAOS SOLITONS FRACTALS 31 (2007), no. 2, 347--355
1526.
Robert Wolak, L.DiTerlizzi,J.J.Konderak,R.A.Wolak
Harmonic 1-forms on compact f-manifolds, MEDITERR. J. MATH. 4 (2007) , no. 3, 251-261
1525.
Robert Wolak, L.DiTerlizzi,J.J.Konderak
A generalization of the Boothby-Wang theorem, TSUKUBA J. MATH. 31 (2007), no. 2, 217-232
1523.
Invariant functions on Neil parabola in C^n, SERDICA MATHEMATICAL JOURNAL vol. 33 (2007), 321-338

2006

1517.
Viscoelastic bilateral contact problem involving Coulomb friction law, WSEAS TRANSACTIONS ON MATHEMATICS vol. 1(5) (2006), 63-68
1509.
Leszek Gasiński, Nikolaos S. Papageorgiou
Nonlinear Analysis, (2006), CRC Press (gałąź Taylor & Francis Group)
1508.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
1507.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
1506.
Zdzisław Denkowski, Leszek Gasiński, Nikolaos S. Papageorgiou
1505.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
1504.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
1503.
1502.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
1497.
Undecidable problems concerning densities of languages, DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE PROCEEDINGS (2006), 69-76
1496.
On-line Coloring of I_s-free graphs and co-planar graphs, DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE PROCEEDINGS vol. AF (2006), 61-68
1494.
On-line adaptive chain covering of upgrowing posets, DISCRETE MATHEMATICS & THEORETICAL COMPUTER SCIENCE PROCEEDINGS vol. AF (2006), 37-48
1493.
1488.
Antoni Leon Dawidowicz, Hanna Mańkowska-Pliszka, Zofia Sikorska-Piwowska
Evolution or creationism?, STUDIA BOBOLANUM (2006),
1482.
1481.
Marek Jarnicki, Peter Pflug
A remark on separate holomorphy, STUD MATH vol. 174 (2006), 309-317
1478.
Wojciech Kucharz, K.Kurdyka
Algebraicity of global real analytic hypersurfaces, GEOM. DEDICATA 119 (2006), 141–149
1477.
Rational functions without poles in a compact set, COLLOQ. MATH. 106 (2006), no. 1, 119–125
1476.
Jorge Buescu, Marcin Kulczycki, Ian Stewart
1471.
Tensor fields on $LM$ induced by tensor fields on $M$ by means of connections on $M$, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A LX(2006), 39-42
1468.
Włodzimierz Mikulski, M.Doupovec
On the existence of prolongation of connections, CZECHOSLOVAK MATH. J. 56(131)(2006), 1323-1334
1462.
Włodzimierz Mikulski, M.Doupovec
On involutions of iterated bundle functors, COLLOQ. MATH. 106(1)(2006), 135-145
1460.
Lifting of $p$-forms to higher order cotangent bundles, AN. STINT. UNIV. AL. I. CUZA. IASI. MAT. (N.S) LIL, S.I. MATHEMATICA vol. f.2 (2006), 411-416
1455.
Wiesław Pawłucki, E.Bierstone;C.Fefferman;P.D.Milman;W.Pawłucki
Examples concerning Whitney's ${scr C}sp m$ extension problem., MATH. RES. LETT. 13 (2006), no. 5-6, 833--845.
1454.
Wiesław Pawłucki, E.Bierstone;P.D.Milman;W.Pawłucki
Higher-order tangents and Fefferman's paper on Whitney's extension problem, ANN. OF MATH. (2) 164 (2006), no. 1, 361--370.
1449.
Witold Majdak, Jan Stochel, Z.Sebestyén,J.E.Thomson
A local lifting theorem for subnormal operators,, PROC. AMER. MATH. SOC. 134 (2006), 1687-1699
1447.
Bounded normal operators in Pontryagin spaces, OPER. THEORY ADV. APPL. 162 (2006), 231-251
1446.
Robert Wolak, M.Saralegi-Aranguren
1445.
Robert Wolak, MiquelVicente
Minimal singular Riemannian foliations, C. R. MATH. ACAD. SCI. PARIS 342 (2006), 33-36
1443.
A note on pluripolar extensions of univalent functions, UNIV. IAGEL. ACTA MATH. 44 (2006), 7--14

2005